# SDR CALA2018100802075

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 94,155 hours, 12,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR L/P:9462280 - EA 3351-01180 OP01 REV A - DOOR RT NR 1 EXIT IDENTIFIER BASE FND BROKEN. DOOR RT NR 1 FWD EXIT IDENTIFIER REPLACED AND OPERATIONAL TEST FOUND NORMAL AS PER AMM 33-51-01-960-801 REV83.
